# SDR TSAA0829011

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- Aircraft time: 45,575 hours, 67,563 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 651782117
- Part serial: 0098
- Condition: Leaking
- Location: A Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 266 LIH-HNL - DURING APPROACH TO HNL, THE CREW NOTED THE A SYSTEM HYDRAULIC QUANTITY INDICATED ZERO GALLONS AND THE A SYSTEM HYDRAULIC LOW PRESSURE INDICATOR ILLUMINATED.  THE CREW DECLARED AN EMERGENCY, COMPLETED THE EMERGENCY CHECKLIST AND LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE TOWED THE AIRCRAFT FROM RUNWAY 8R TO THE GATE.  MAINTENANCE REPLACED A FAILED PLUG AND O-RING SEAL ON THE A SYSTEM HYDRAULIC PRESSURE MODULAR ASSEMBLY.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS ALSO REPLACED IN ACCORDANCE WITH AMM 29-11-32
